# SDR P2EA98161

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 588 - WITH FLAPS AT 5 DEGREES AND GEAR UP THE GEAR HORN CAME ON AS NORMAL, WAS SILENCED, AND CAME ON AGAIN.  HORN CONTINUED UNTIL GEAR WAS DOWN AND LOCKED.  ADJUSTED FLAP LANDING WARNING SWITCH IN RIGHT WHEEL WELL IAW MM 31-26-12.  HORN SOUNDS IN CORRECT POSITION AND IS SILENT IN CORRECT POSITIONS.  OPS CHECK OK.  (M)
